MAUDE Adverse Event Report: RANFAC CORP. BONE MARROW BIOPSY NEEDLE, RBN-84; INSTRUMENT, BIOPSY

RANFAC CORP. BONE MARROW BIOPSY NEEDLE, RBN-84; INSTRUMENT, BIOPSY
Model Number 8 GAUGE X 4
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The handle on the jamshidi needle broke while obtaining core biopsy and jamshidi needle was unable to be removed.Np contacted md, who was unable to remove the needle.Orthopedic surgery was consulted and able to remove the needle.Tip was intact upon removal.Patient followed up with pelvic xr to ensure no remaining needle or needle fragments in hip/pelvis.

Brand Name
BONE MARROW BIOPSY NEEDLE, RBN-84
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
RANFAC CORP.
30 doherty ave
avon MA 02322
MDR Report Key13151371
Report Number13151371
Device Sequence Number5335685
Product Code KNW
UDI-Device Identifier00858690006983
UDI-Public(01)00858690006983(17)260730(10)48842
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/16/2021
Report Date (Section F) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8 GAUGE X 4
Device Catalogue NumberRBN-84
Device Lot Number48842
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/16/2021